# SDR COEA2018050127811

- Difficulty date: March 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,476 hours, 29,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss
- Part number: S53578303200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT R/S SHEAR TRUSS MEMBER HAD CORROSION.   REPAIRED IAW SRM 535730-300-801-A01.
